# SDR AALA2020090839016

- Difficulty date: September 2, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 62,016 hours, 23,517 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE277000
- Part serial: 626
- Condition: Leaking
- Location: R2 Door
- Part time: 62,031 hours, 23,524 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO NUMEROUS SERVICING'S, R2 DOOR DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRED REPLACEMENT. REPLACED R2 DOOR DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
